Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Sudden loss of leg movements for a while, cramping in legs, no pain while stretching. Ideas?

a few weeks ago I was walking and experienced a sudden and momentary loss of leg movement. It was strange as I wasn't in any pain but for a few moments couldn't walk and then I was OK. I've also experienced cramping in my legs and on one occasion I stretched my legs and my foot stuck in the stretch for a few moments and then released again with no pain.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infectious Diseases Specialist 's  Response
Hi,
Welcome to HCM.
I am suspecting muscle cramps which sometimes present as sudden numbness and then with pain. Muscle cramps are most commonly caused by dehydration, rigorous exercise or low magnesium and calcium levels. I suggest stretching exercises to relax the contracted muscles. Adequate water intake preferably 3-4 liters per day and a healthy diet with good magnesium and calcium rich foods. Include milk and milk products in your diet. Thanks.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor